Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Hyperbolic sets with the strong limit shadowing property
Autore:
Lee, KH;
Indirizzi:
Chungnam Natl Univ, Dept Math, Taejon 305764, South Korea Chungnam Natl Univ Taejon South Korea 305764 Taejon 305764, South Korea
Titolo Testata:
JOURNAL OF INEQUALITIES AND APPLICATIONS
fascicolo: 5, volume: 6, anno: 2001,
pagine: 507 - 517
SICI:
1025-5834(2001)6:5<507:HSWTSL>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Keywords:
Anosov dynamical system; Birkhoff center; hyperbolic manifolds; shadowing property; strong shadowing property; weak shadowing property;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Lee, KH Univ Queensland, Dept Math, Brisbane, Qld 4072, Australia Univ Queensland Brisbane Qld Australia 4072 , Qld 4072, Australia
Citazione:
K.H. Lee, "Hyperbolic sets with the strong limit shadowing property", J INEQUAL A, 6(5), 2001, pp. 507-517

Abstract

Let phi be a C-1 dynamical system on a compact smooth manifold M. In this paper we introduce the notions of weak limit shadowing property and strong limit shadowing property of subsets of M which are not equivalent with thatof shadowing property, and show that for any hyperbolic submanifold Lambdaof M the restriction phi \ (Lambda) is Anosov if and only if Lambda has the strong limit shadowing property. Moreover we find hyperbolic sets which have the strong limit shadowing property.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/04/20 alle ore 23:48:08